# SDR USAA2010040890734

- Difficulty date: April 8, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 86,514 hours, 32,062 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C1 - MAJOR REPAIR - CRACK IN FUSELAGE SHEAR TIE AT BS 310, S13R.  REPLACED FUSELAGE SHEAR TIE AT BS 310, S13R IAW B757 SRM 51-40-02 & BOEING DRAWING 141N1314.
